# SDR UPS06846209

- Difficulty date: February 13, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B00939
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L16L CRACKED BEHIND CANTED FRAME, MAIN CABIN STA 1746     REMOVED END FITTING AND SHEARTIE AT STA 1746 L16L IAW SRM 51-03-00-0.  FABRICATED AND INSTALLED LONGERON SPLICE FITTING AND SHEARTIE IAW SRM 53-02-02-0, 53-05-01-0 AND SRM 51-01-20D-0, 53-02-02-0 FIG 10.
